# SDR 99ZZZX1139

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300TJ
- Make and model: Beech 300BEECH
- Aircraft serial: FA13
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Condition: Cracked
- Location: Cockpit
- Part time: 564 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S WINDSHIELD INNER PANE SUSTAINED SEVERE CRACKING AT FL 330.  PILOT REPORTED CABIN DIFFERENCE OF 6.5 PSI AND OAT OF MINUS 41 DEGREES CELSIUS AT THE TIME OF THE WINDSHIELD FAILURE.  PILOT STATED WINDSHIELD HEAT HAD BEEN ON FOR APPROXIMATELY 1.5 HOURS.  PILOT ALSO REPORTED PARTICLES OF THE WINDSHIELD HAD BEGUN DROPPING ONTO THE GLARE SHIELD PRIOR TO LANDING.  POSSIBLE CAUSE UNKNOWN.  RECOMMENDATION:  NONE AT THIS TIME.  WINDSHIELD INSTALLED:  MAY 1996.
